# SDR A6WA201140490

- Difficulty date: June 1, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE IS CRACKED ON RT SIDE INTERCOSTAL 3RD UP FROM BOTTOM ON REAR PRESSURE BULKHEAD.  R & R OBLIQUE ANGLE IAW SRM 51-42-21.
